Uniform treatment of Darboux's method and the Heisenberg polynomials

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • Sai-Yu Liu
  • R. Wong
  • Yu-Qiu Zhao

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2683-2691
Journal / PublicationProceedings of the American Mathematical Society
Volume141
Issue number8
Publication statusPublished - Aug 2013

Abstract

We show that the set of Heisenberg polynomials furnishes a simple non-trivial example in the uniform treatment of Darboux's method. © 2012 American Mathematical Society.

Research Area(s)

  • Bessel function, Confluent hypergeometric function, Darboux's method, Heisenberg polynomials, Uniform asymptotic expansion

Citation Format(s)

Uniform treatment of Darboux's method and the Heisenberg polynomials. / Liu, Sai-Yu; Wong, R.; Zhao, Yu-Qiu.
In: Proceedings of the American Mathematical Society, Vol. 141, No. 8, 08.2013, p. 2683-2691.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review